English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60903/93651 (65%)
造訪人次 : 1197252      線上人數 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/19777

    題名: The variable lead time stochastic inventory model with a fuzzy backorder rate
    作者: 歐陽良裕;Ouyang, Liang-yuh;Chang, Hung-chi
    貢獻者: 淡江大學經營決策學系
    日期: 2001-03
    上傳時間: 2009-11-30 12:21:38 (UTC+8)
    出版者: Operations Research Society of Japan
    摘要: Cost and operation of inventory depends a great deal on what happens to demand when the system is out of stock. In real inventory systems, it is more reasonable to assume that part of the excess demand is backordered and the rest is lost. However, the amount of backorders (or lost sales) often incurs disturbance due to various uncertainties. To incorporate this reality, this article attempts to apply the fuzzy set concepts to deal with the uncertain backorders and lost sales. The purpose of this paper is to modify Moon and Choi's continuous review inventory model with variable lead time and partial backorders by fuzzifying the backorder rate (or equivalently, fuzzifying the lost sales rate). We first consider the case where the lost sales rate is treated as the triangular fuzzy number. Then, through the statistical method for establishing the interval estimation of the lost sales rate, we construct a new fuzzy number, namely statistic-fuzzy number. For each fuzzy case, we investigate a computing schema for the modified continuous review inventory model and develop an algorithm to find the optimal inventory strategy.
    關聯: Journal of the operations research society of Japan 44(1), pp.19-33
    顯示於類別:[管理科學學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋